IJPAM: Volume 60, No. 4 (2010)

INTERPOLATION OF FUZZY DATA
BY USING $E(3)$ CUBIC SPLINES

Hossein Behforooz$^1$, Reza Ezzati$^2$, Saeid Abbasbandy$^3$
$^1$Department of Mathematics
Utica College
Utica, New York, 13502, USA
e-mail: hbehforooz@utica.edu
$^2$Department of Mathematics
Islamic Azad University, Karaj Branch
Karaj, IRAN
e-mail: ezati@kiau.ac.ir
$^3$Department of Mathematics
Science and Research Branch
Islamic Azad University
Tehran, 14778, IRAN
e-mail: abbasbandy@yahoo.com
$^3$Department of Mathematics
Imam Khomeini International University
Ghazvin, 34194, IRAN


Abstract.In this paper, we will consider the interpolation of fuzzy data by fuzzy-valued $E(3)$ splines. Numerical examples will be presented to illustrate the differences between of using $E(3)$ spline and other interpolations that have been studied before.

Received: September 28, 2009

AMS Subject Classification: 94D05, 26E50

Key Words and Phrases: fuzzy interpolation, extension principle, $E(3)$ cubic spline

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 4